# SDR ASAA0410534

- Difficulty date: November 16, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND AFT PIT, LEFT HAND SIDE STATION 927 AND 947 AT 24L STRINGER CLIPS ARE CORRODED.  REMOVED DAMAGED STRINGER CLIPS, FABRICATED AND INSTALLED REPLACEMENT STRINGER CLIPS IAW DRAWING 69-35364 AND SRM.  (M)
